# SDR CALA2022090502253

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A300*
- Aircraft serial: 862
- Aircraft time: 73,358 hours, 31,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5313303220090
- Condition: None
- Location: Lh Window Fr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE AIRCRAFT N814UA (4014) ACCUMULATE 37,170 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION OF THE LH WINDOW FRAME CONTINUITY FITTING AREA AROUND THE INSTALLED WASHERS PER PART 2 STEP 1 OF THE LATEST REVISION OF EC 5311-02875, THERE AFTER REPEAT INSPECTION AT 5,621 FLIGHT CYCLES INTERVARLS, LTPR NR# 5001172132-0010. GENERATED IN ERROR, SEE ELB LP 9443051.
